MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD (ORANGE, RED, BLUE, PURPLE, Y; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD (ORANGE, RED, BLUE, PURPLE, Y; STOPCOCK, I.V. SET
Catalog Number AM6100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for investigation.Investigation is pending.
 
Event or Problem Description
The event involved a 10" smallbore ext set w/6-port nanoclave® manifold (orange, red, blue, purple, yellow rings), check valve, clamp, rotating luer, where it was reported that the nanoclave manifold leaked near the base of the 2 nanoclaves nearest to extension tubing.The customer discovered the wet area on the patient in cvicu during infusion.The medication involved is unknown.There was patient involvement, no harm/adverse event, and no delay in therapy.
 
Additional Manufacturer Narrative
The complaint of leakage can be confirmed on the returned one used.List #am6100, 10" smallbore ext set w/6-port nanoclave® manifold (orange, red, blue, purple, yellow rings), check valve, clamp, rotating luer; lot #13542886.As received there were residuals observed inside the threads of the distal male luer attached the female luer and tubing.The returned set was leak tested per product specification.There was a leaks observed at the distal bonded location of the male luer of the manifold to the female luer of the tubing.The female luer was not fully inserted into the male luer.The probable cause of the leak observed is due to an the female luer not being fully inserted during the manual assembly at the manufacturing site.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD (ORANGE, RED, BLUE, PURPLE, Y
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17556990
Report Number9617594-2023-00559
Device Sequence Number14316312
Product Code FMG
UDI-Device Identifier00887709070660
UDI-Public(01)00887709070660(17)280201(10)13542886
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6100
Device Lot Number13542886
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer09/05/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION, UNK MFR; UNSPECIFIED PUMP TUBING, BBRAUN
Patient SexUnknown